Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of algebras of invariant-coinvariant module type


Author: Ryohei Makino
Journal: Proc. Amer. Math. Soc. 92 (1984), 10-12
MSC: Primary 16A48; Secondary 16A64
DOI: https://doi.org/10.1090/S0002-9939-1984-0749880-1
MathSciNet review: 749880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: K. R. Fuller has characterized rings of left invariant module type. An algebra is said to be of invariant-coinvariant module type if each of its indecomposable modules is quasi-injective or quasi-projective. In this note we shall give a characterization of algebras of invariant-coinvariant module type, which distinguishes this class from that of algebras of local-colocal type. It seems of interest that the distributivity of second radicals of primitive ideals appears in our characterization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A48, 16A64

Retrieve articles in all journals with MSC: 16A48, 16A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749880-1
Keywords: Algebra of local-colocal type, distributive module, quasi-injective module, quasi-projective module
Article copyright: © Copyright 1984 American Mathematical Society